# SDR HNAA2016081100245

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 68,434 hours, 77,102 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Tripped
- Location: Standy Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 STANDBY PUMP CIRCUIT BREAKER TRIPPED.   RESET THE CIRCUIT BREAKER.  GROUND RAN ACFT AND OPERATED SYSTEMS.  SYSTEMS OPS NORMAL.
